# SDR AALA2018071639011

- Difficulty date: July 12, 2018
- Submitted: July 16, 2018
- Operation: Air carrier
- Aircraft: N732US
- Make and model: Airbus A319-112
- Aircraft serial: 1203
- Aircraft time: 49,760 hours, 29,655 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Condition: Odor
- Location: Zone 200
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESENT AT 10000 - 8000FT MSL OILY ODOR IN COCKPIT. NO NOTICEABLE ODOR WAS DETECTED AT ANY CABIN LOCATION.  THE AIRCRAFT WAS GROUNDED.  REPLACED APU ACCESSORY COOLING FAN IAW AMM 49-52-00.  APU DUCTS AND INLETS CLEANED.  NO FURTHER ODOR NOTED AND AIRCRAFT IS OK FOR SERVICE.
